# SDR 9704011160

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R, M
- Precautionary procedure: A, J

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL AT 300 FEET.  ENGINE EGT BRIEFLY REACHED 985 AND THEN ALL INDICATIONS RETURNED TO NORMAL.  FLIGHT CREW DECIDED TO RETURN TO DEPARTURE AIRPORT.  PRIOR TO AN UNEVENTFUL LANDING, 110,000 LBS OF FUEL WAS DUMPED.  MAINTENANCE PERFORMED ENGINE STALL INSPECTIONS PER MM 71-00-00, PG 110 AND 72-00-00, PG 227, NO DISCREPANCIES WERE NOTED.  BORESCOPE INSPECTION TO BE PERFORMED WITHIN THE NEXT FIVE CYCLES.
